# SDR GTIA040268

- Difficulty date: March 27, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 170239619
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT AND LEFT EMERGENCY EXIT SIGNS BROKEN.  REMOVED AND REPLACED RIGHT AND LEFT EMERGENCY EXIT SIGNS.  (M)
